# SDR ASOA201100616

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 18,276 hours, 12,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS COVER NEAR SERVICE DOOR BESIDE GALLEY CONTAINERS MISSING.  REPLACED LIGHT COVER IAW AMM 33-51-10.
